MAUDE Adverse Event Report: BARD ACCESS SYSTEMS SITE~RITE 6 PROBE; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

BARD ACCESS SYSTEMS SITE~RITE 6 PROBE; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Catalog Number 9770001
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer, at this time, for evaluation.A history review of serial number (b)(4) showed no other similar complaint(s) from this serial number.Device has not been returned, at this time.
 
Event or Problem Description
Per biomed: site rite 6 probe 10145405 is causing some blank spots, artifact in the image.Possible damaged crystals in the probe.

Brand Name
SITE~RITE 6 PROBE
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7340080
Report Number3006260740-2018-00437
Device Sequence Number84255
Product Code IYO
UDI-Device Identifier00801741125744
UDI-Public(01)00801741125744
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K071204
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 03/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9770001
Device Lot NumberN/A
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1